# SDR 95ZZZX1291

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: ES652
- Condition: Defective
- Location: Mag
- Part time: 50 hours
- Component: Bendix, S4LN20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG WAS OVERHAULED AND PUT IN SERVICE 12-94.  NEW NR ES652 COIL WAS INSTALLED AT THAT TIME.  COIL BECAME INTERMITTENT IN ABOUT 50 HOURS TIME IN SERVICE.  COIL WAS REPLACED WITH NEW NR ES10-357164-1 WHICH SOLVED PROBLEM.  OCCASIONALLY, MAG WOULD QUIT COMPLETELY.  COIL MFG. DATE - 11/90.  COIL TESTED OKAY WITH OHM METER.  COIL TESTED INTERMITTENT WIHT COIL TESTER.
